# SDR AALA2018091849009

- Difficulty date: September 12, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 59,339 hours, 22,226 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913904
- Part serial: GRTG9598C
- Condition: Defective
- Location: Nr 1
- Part time: 49,806 hours, 25,126 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 90 KNOTS, THE NR 1 CONTROL VALVE FAULT LIGHT OUT,  SHORTLY AFTER ROTATION, ALL OTHER INDICATIONS NORMAL. THE AIRCRAFT WAS GROUNDED. REPLACED TRANSIENT BLEED AIR VALVE IAW AMM 75-26-10.  OPS CHECKED GOOD.
